# SDR UPS97823306

- Difficulty date: May 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N744UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45944
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1240
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, FS 1240 AT LONG 35R FRAME LOWER FLANGE HAS HEAVY CORROSION, METAL IS SEPARATING.  CUT OUT DAMAGE, FABRICATED AND INSTALLED REPAIR IAW DHC SK-744-66, REF UPS ENRG FILE NR DC8-53-1825.
